Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Julia's lemma and Wolff's theorem for $ J\sp \ast$-algebras


Author: Kazimierz Włodarczyk
Journal: Proc. Amer. Math. Soc. 99 (1987), 472-476
MSC: Primary 46G20; Secondary 17C65, 32M15, 46L99
MathSciNet review: 875383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Julia's lemma and Wolff's theorem are established for (Fréchet-) holomorphic maps of bounded symmetric homogeneous domains in infinite dimensional complex Banach spaces called $ {J^*}$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 17C65, 32M15, 46L99

Retrieve articles in all journals with MSC: 46G20, 17C65, 32M15, 46L99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875383-2
PII: S 0002-9939(1987)0875383-2
Article copyright: © Copyright 1987 American Mathematical Society